A p-adic study of the Richelot isogeny with applications to periods of certain genus 2 curves

Chow, R. and Jarvis, A.F. (2023) A p-adic study of the Richelot isogeny with applications to periods of certain genus 2 curves. Ramanujan Journal, 61 (3). pp. 935-956. ISSN 1382-4090

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Chow, R.
  • Jarvis, A.F.
Copyright, Publisher and Additional Information:

© The Author(s), under exclusive licence to Springer Science+Business Media, LLC, part of Springer Nature 2023. This is an author-produced version of a paper subsequently published in Ramanujan Journal. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: p-adic periods; Genus 2 curves; Richelot isogeny
Dates:
  • Published: July 2023
  • Published (online): 6 March 2023
  • Accepted: 24 December 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 19 May 2023 15:46
Last Modified: 01 Oct 2024 14:14
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number: 10.1007/s11139-022-00697-8
Open Archives Initiative ID (OAI ID):

Export

Statistics